# SDR AALA202203169282

- Difficulty date: March 15, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N826AN
- Make and model: Boeing 787-9
- Aircraft serial: 40649
- Aircraft time: 17,713 hours, 2,077 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK HAS 4 EMERGENCY HATCH ESCAPE DEVICES DEPLOYED AND SEALS BROKEN.  **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
